# SDR AWXA200501232

- Difficulty date: September 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED EXFOLIATION CORROSION LOCATED AT AFT CARGO COMPARTMENT ON A STRINGER TIE AT BS 727D AND STR 26L.  MAINTENANCE REMOVED STRINGER TIE IAW BOEING 737-300 SRM 51-40-02-0G.  INSTALLED NEW STRINGER TIE AT BS 727D AND STR 27L IAW BOEING 737-300 SRM 51-40-02-0G.
